MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI SPIRAL BLADE 70MM FOR TI RETROGRADE FEMORAL NAILS-EX; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI SPIRAL BLADE 70MM FOR TI RETROGRADE FEMORAL NAILS-EX; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 04.013.046
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021 the patient underwent a fusion of her calcaneus, talus, and tibia using a hindfoot arthrodesis nail.During a follow-up appointment, it was discovered that the interlocking spiral blade backed out and needed to be removed.The other screws and nail are not planned were not removed during the revision on (b)(6) 2021.It is possible that the patient was walking on it (against surgeons post op orders) as there was slight radiolucency around the entry point of the nail as if it had been toggling.The sight looked infected.This report is for one (1) ti spiral blade 70mm for ti retrograde femoral nails-ex.This is report 1 of 3 for (b)(4).

Brand Name
TI SPIRAL BLADE 70MM FOR TI RETROGRADE FEMORAL NAILS-EX
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11880198
Report Number2939274-2021-02562
Device Sequence Number14240280
Product Code HSB
UDI-Device Identifier10886982087461
UDI-Public10886982087461
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K033618
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.013.046
Device Catalogue Number04.013.046
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2021
Initial Report FDA Received Date05/25/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR